Having prostatis problem.
Burning sensation when urinating....feeling little bit of pain when ejaculating.taking alfusin since last 7-8 months.
Like the answers? Chat privately with the doctor of your choice
hello, I understand your feeling. Based on theeducation that you're using it seems that you're suffering from benign prostatic hyperplasia. and the medication that which is given to you will act well. if you have any problem inspire of using the medication then you need to consult a urologist of your locality thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.